# SDR DALA2025111708378

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N334DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55374
- Aircraft time: 816 hours, 325 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNING TO AUS DUE TO WING ANTI ICE FAIL MESSAGE.   REMOVED & REPLACED LEFT WING ANTI-ICE VALVE. OPS CHECK GOOD. (LP# 8221492)
